# SDR 2007UALA03228

- Difficulty date: August 17, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 55,330 hours, 30,571 cycles
- Engine: Ge CFM56*
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Failed
- Location: Nr 1 Generator
- Component: Generator
- Component part number: 976J4982
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED UNDER AMBER ALERT DUE TO APU DEFERRED AND A FAILED GENERATOR.  REPLACED NR 1 GENERATOR AND CONSTANT SPEED DRIVE.   FOUND OVERHAULED GENERATOR. ON CSD REPLACED ALL WORN/DAMAGED GEARS, O/H DIFF & HYDRAULIC LOGS, REPLACED SCAVENGE PUMP & BOTH SEAL ASSEMBLIES.
